American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57T20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Stephen D. Theriault. The odd primary $H$-structure of low rank Lie groups and its application to exponents. Trans. Amer. Math. Soc. 359 (2007) 4511-4535. MR 2309196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ken-ichi Maruyama. $\boldsymbol{\pi_*}$-kernels of Lie groups. Trans. Amer. Math. Soc. 358 (2006) 2335-2351. MR 2204034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Martin Bendersky and Donald M. Davis. $v_1$-periodic homotopy groups of ${\rm SO}(n)$. Memoirs of the AMS 172 (2004) MR 2096862.
Book volume table of contents   

[4] Jie Wu. Homotopy theory of the suspensions of the projective plane. Memoirs of the AMS 162 (2003) MR 1955357.
Book volume table of contents   

[5] Martin Bendersky and Donald M. Davis. $3$-primary $v\sb 1$-periodic homotopy groups of $F\sb 4$ and $E\sb 6$ . Trans. Amer. Math. Soc. 344 (1994) 291-306. MR 1231069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Enrique Macias-Virgós. Homotopy groups in Lie foliations . Trans. Amer. Math. Soc. 344 (1994) 701-711. MR 1260205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin Bendersky, Donald M. Davis and Mamoru Mimura. $v\sb 1$-periodic homotopy groups of exceptional Lie groups: torsion-free cases . Trans. Amer. Math. Soc. 333 (1992) 115-135. MR 1116310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Qi Ming Wang. On totally geodesic spheres in Grassmannians and ${\rm O}(n)$ . Proc. Amer. Math. Soc. 108 (1990) 811-815. MR 994793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. J. Nicas and C. W. Stark. Higher Whitehead groups of certain bundles over Seifert manifolds . Proc. Amer. Math. Soc. 91 (1984) 1-5. MR 735551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ann Bateson. Fundamental groups of topological $R$-modules . Trans. Amer. Math. Soc. 270 (1982) 525-536. MR 645328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1